Academic Journals Database
Disseminating quality controlled scientific knowledge

On Intuitionistic Fuzzy ? - Generalized Semi Continuous Mappings

ADD TO MY LIST
 
Author(s): S. Maragathavalli | K. Ramesh

Journal: International Journal of Computer Applications
ISSN 0975-8887

Volume: 37;
Issue: 10;
Start page: 30;
Date: 2012;
Original page

Keywords: Intuitionistic fuzzy topology | intuitionistic fuzzy ?- generalized semi closed sets | intuitionistic fuzzy ? - generalized semi continuous mappings | intuitionistic fuzzy ?T1/2 (IF?T1/2) space and intuitionistic fuzzy gT1/2 (IF gT1/2 ) space.

ABSTRACT
In this paper we have introduced intuitionistic fuzzy ?- generalized semi continuous mappings and some of their basic properties are studied.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions